# SDR REXA201000041

- Difficulty date: April 5, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N829AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8029
- Aircraft time: 11,932 hours, 9,640 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEN 2 OFF CAUTION SVC NR 2 IDG IAW AMM 12-13-24.  OPC GOOD THIS CLEARS DM 19630.  OK FOR SERVICE.
